# SDR AU971602

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0397812
- Condition: Separated
- Location: Rt Outb Tire
- Component: 314392
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD TYRE TREAD SEPARATED DUE TO FATIGUE IN THE SHOULDER SECTION. TYRE REMAINED INFLATED. DAMAGE CAUSED TO THE AIRFRAME.
